Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 127, Number 2, 1 August 2011

Quasi‐Periodic Solutions of Nonlinear Evolution Equations Associated with a 
pp. 107-140(34)
Authors: Geng, Xianguo; Wu, Lihua; He, Guoliang


On a 2+1‐Dimensional Whitham–Broer–Kaup System: A Resonant NLS Connection
pp. 141-152(12)
Authors: Rogers, Colin; Pashaev, Oktay


Confluent Form of the Multistep ɛ‐Algorithm, and the Relevant Integrable System
pp. 191-209(19)
Authors: Brezinski, Claude; He, Yi; Hu, Xing‐Biao; Sun, Jian‐Qing; Tam, Hon‐Wah


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more